Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Díaz Díaz, Jesús Ildefonso y Galiano, Gonzalo y Jungel, Ansgar (1999) On a quasilinear degenerate system arising in semiconductor theory. Part II: Localization of vacuum solutions. Nonlinear Analysis: Theory, Methods & Applications, 36 (5). pp. 569-594. ISSN 0362-546X

Díaz Díaz, Jesús Ildefonso y Galiano, Gonzalo y Jungel, Ansgar (2001) On a quasilinear degenerate system arising in semiconductors theory. Part 1: Existence and uniqueness of solutions. Nonlinear Analysis: Real World Applications, 2 (3). pp. 305-336. ISSN 1468-1218

Díaz Díaz, Jesús Ildefonso y Galiano, Gonzalo y Jungel, Ansgar (1997) Space localization and uniqueness of solutions of a quasilinear parabolic system arising in semiconductor theory. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 325 (3). pp. 267-272. ISSN 0764-4442

Esta lista fue generada el Wed Feb 20 06:36:04 2019 CET.